# SDR UIEA2018081401687

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,920 hours, 19,779 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP LIGHT ILLUMINATED AFTER DEPARTURE. PERFORMED FIM 21-51-FT 844 COULD NOT DUPLICATE LEFT PACK TEMP FAULT. FOUND TWO CLAMPS LEAKING AROUND ACM TORQUED CLAMP. OPS CHECK NORMAL.
